# SDR ASAA2016011014717

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 35,016 hours, 10,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FROM WING EMERGENCY EXITS NEEDS TO BE RE-SECURED.  ACFT GROUNDED. 
RE-SECURED EXIT SIGN AS REQUIRED.
